# SDR MASA2010041100332

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 16,807 hours, 13,377 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT STATUS MSG FIRE SYSTEM, FAULT STATUS MSG FWD SMOKE DET 2.  CLEANED AND RESECURED AFT CARGO BAY FWD SMOKE DETECTOR.  OP GOOD.
